# SDR IPXA10560852

- Difficulty date: June 25, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 R/W OTBD FOREFLAP HAS A DENT IN THE UPPER SURFACE 23.5" FROM OTBD END AND 4" FWD OF T/E.  REPAIRED DENT 23.5" FROM OTBD END AND 4" FWD OF T/E ON THE R/W OTBD FOREFLAP IAW SRM 51-70-07-0G.
